# SDR CALA2013092391324

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 40,508 hours, 17,599 cycles
- Engine: Iae V2527A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET COWL UPPER INBD LIP EXTERIOR SKIN HAS DENT 2 O'CLOCK.  MEASURE DENT NR 2 ENG INLET COWL UPPER LIP AT 2 O'CLOCK WITH DEPTH GAGE TLC 2815 .023" & 8.0" TO NEAREST RIVET SRM 54-10-00 FIG 101 DENT REQ INSP 6000FH, 4500 FC, R 20 MONTHS SRM 54-10-00 FIG101 NR 45445.
